# SDR ASAA2019103131213

- Difficulty date: October 31, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 34,788 hours, 10,038 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE WILL NOT ARM DURING TAXI OUT PRIOR TO TAKE OFF. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE NO CURRENT STATUS FAULTS AND NO INFLIGHT FAULTS LAST TEN LEGS. ALL TESTS PASS. REF B737-800 FIM 22-31 TASK 801. CLEARS MELS 22-4B AND 22-99B. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
